On some integral equations with the generalized Legendre function

Authors

  • N. A. Virchenko Nat. Techn. Univ. Ukraine “KPI”, Kyiv
  • Yu, V. Sichkar'

Abstract

We solve and investigate an integral equation with the generalized associated Legendre functionP k m,n (z) by using the fractional integro-differential calculus.

Published

25.02.1999

Issue

Section

Research articles

How to Cite

Virchenko, N. A., and Yu, V. Sichkar'. “On Some Integral Equations With the Generalized Legendre Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 2, Feb. 1999, pp. 263–267, https://umj.imath.kiev.ua/index.php/umj/article/view/4607.